# SDR UPS06146940

- Difficulty date: May 23, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HIGH POWER SETTING ON TAKEOFF AND LANDING A HOT INSULATION SMELL CAME THROUGH THE AIR CONDITIONING SYSTEM AT HIGH ALTITUDE.  EVERYTHING WAS FINE.  ALL INSTRUMENTS WERE NORMAL.  REPLACED LEFT AND RIGHT WATER SEPARATOR COALESCERS PER MM 21-51-16.  RAN LEFT AND RIGHT ENGINE TO TAKEOFF PER MM 71-00-00-5.  NO HOT INSULATION SMELL NOTED.  OK FOR COASTER.
